Covariant maps for the Schr{\"o}dinger-Weil representation
Bull. Korean Math. Soc. 2015 Vol. 52, No. 2, 627-647
https://doi.org/10.4134/BKMS.2015.52.2.627
Published online March 31, 2015
Jae-Hyun Yang
Inha University
Abstract : In this paper, we construct the Schr{\"o}dinger-Weil representation of the Jacobi group associated with a positive definite symmetric real matrix of degree $m$ and find covariant maps for the Schr{\"o}dinger-Weil representation.
Keywords : the Schr{\"o}dinger representation, the Schr{\"o}dinger-Weil representation, covariant maps, Jacobi forms
MSC numbers : Primary 11F27, 11F50
Full-Text :

   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd